Home > Groups > Afinitor and Otitis > I developed ear sores a week ago. Went to the doc...

I developed ear sores a week ago. Went to the doc...

  • I developed ear sores a week ago. Went to the doc in the box as one ear would not stop bleeding. He told me that I had a ruptured ear drum. I told my Onc today about the issue and she said there is no way Afinitor caused the problem. I knew she was wrong. Came back to work and googled it and found this group.

    I have Stage IV Breast Cancer of the Bone and brain.

    Post created 8 months 5 days ago

Comments

  • Affinitor is a very powerful

    Affinitor is a very powerful drug. My wife was on it one month a developed severe intestinal bleeding and died. I don't think these type of side effects are commonly reported and doc's don't know about them. Go with your gut. If you are uncomfortable with this drug ask to be put on something else. Better yet consider alternative treatments. An excellent resource is www.cancertutor.com

    8 months 5 days ago

Add comment

Log in or register to post comments

Follow the post

Log in or register to follow the post.

Reply to Post

Log in or register to post comments.

0 likes